# SDR SWIA200718804

- Difficulty date: October 25, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 20,117 hours, 27,958 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD FIREWALL IS CRACKED AT 12:00 POSITION.  REPAIRED IAW EMB120 SRM 51-70-00.
